Convolution powers of spread-out probabilities
Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, p. 661-667
@article{AIHPB_1996__32_5_661_0,
     author = {Lin, Michael and Wittmann, Rainer},
     title = {Convolution powers of spread-out probabilities},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {32},
     number = {5},
     year = {1996},
     pages = {661-667},
     zbl = {0890.60008},
     mrnumber = {1411277},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1996__32_5_661_0}
}
Lin, Michael; Wittmann, Rainer. Convolution powers of spread-out probabilities. Annales de l'I.H.P. Probabilités et statistiques, Volume 32 (1996) no. 5, pp. 661-667. http://www.numdam.org/item/AIHPB_1996__32_5_661_0/

[A] R. Azencott, Espaces de Poisson des groupes localement compactes, Springer Lecture Notes Math., Vol. 148, 1970. | MR 501376 | Zbl 0208.15302

[DL] Y. Derriennic and M. Lin, Convergence of iterates of averages of certain operator representations and of convolution powers, J. Funct. Anal., Vol. 85, 1989, pp. 86-102. | MR 1005857 | Zbl 0712.22008

[F] S.R. Foguel, Iterates of a convolution on a non-Abelian group, Ann. Inst. Poincaré, Vol. B11, 1975, pp. 199-202. | Numdam | MR 400332 | Zbl 0312.60004

[G] S. Glasner, On Choquet-Deny measures, Ann. Inst. Poincaré, Vol. B12, 1976, pp. 1-10. | Numdam | MR 488299 | Zbl 0349.60006

[J] W. Jaworski, On the asymptotic and invariant σ-algebras of random walks on locally compact groups, Prob. Th. and Related Fields, Vol. 101, 1995, pp. 147-171. | MR 1318190 | Zbl 0815.60063

[LW] M. Lin and R. Wittmann, Convergence of representation averages and of convolution powers, Israel J. Math., Vol. 88, 1994, pp. 125-157. | MR 1303492 | Zbl 0815.60007

[M] D. Mindlin, Rate of convergence for the convolutions of measures on compact groups, Theory of Probability and Appl., Vol. 35, 1990, pp. 368-373. | MR 1069137 | Zbl 0739.60005

[RX] K.A. Ross and D. Xu, Norm convergence of random walks on compact hypergroups, Math. Z., Vol. 214, 1993, pp. 415-423. | MR 1245203 | Zbl 0796.60007